MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5 CM; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5 CM; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: vnotes.Event description: [hospital].There is a small clear plastic seal inside of the vnotes port.As the surgeon was passing the suture through the port the needle caught on the plastic seal and yanked it into the patient's body cavity.The surgeon saw it and removed it from the body.The device was replaced with a new one to complete the case.The lot number of the device is unknown.No patient injury occurred.The device was discarded after use, however the clear plastic piece is available for return.Additional information received from [name] via email on 24jul2024: [hospital] now orders through a warehouse, the id code is: 1030563.Type of intervention: replaced with another device (same model) to complete the case.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the shield, an internal plastic component of the sleeve, was fully dislodged from the sleeve.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by an instrument that was inserted or removed through the seal subassembly in a non-axial manner applied medical¿s instruction for use (ifu) states, ¿all instruments should be centered axially when inserted through the sleeve¿s seal for easier insertion.¿ applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: vnotes.Event description: [hospital].There is a small clear plastic seal inside of the vnotes port.As the surgeon was passing the suture through the port the needle caught on the plastic seal and yanked it into the patient's body cavity.The surgeon saw it and removed it from the body.The device was replaced with a new one to complete the case.The lot number of the device is unknown.No patient injury occurred.The device was discarded after use, however the clear plastic piece is available for return.Additional information received from [name] via email on 24jul2024: [hospital] now orders through a warehouse, the id code is: (b)(4).Additional information from [name] 10sep2024 via email the batch number is 1502495.Type of intervention: replaced with another device (same model) to complete the case.Patient status: no patient injury.

Brand Name
C2A12, GELPOINT V-PATH PLATFORM, 9.5 CM
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key19856073
Report Number2027111-2024-00767
Device Sequence Number8379805
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Model NumberC2A12
Device Catalogue Number101474657
Device Lot Number1502495
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR DEVICE; GRASPER; LAPAROSCOPIC NEEDLE DRIVER; SCOPE
Patient SexUnknown